Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Had bleeding then black tarry diarrhea. Taking Lopressor and mulque. Suggestions?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
I had 2 days of bleeding then black tarry diahera it only happens when I strain to defecate no pain any where did have XXXXXXX done thru left are into left leg no stents just meds to dissolve blockages on 2 new meds Lopressor and mulque for heart rate shouldn't something hurt if this is bad?
Posted Wed, 31 Jul 2013 in Hypertension and Heart Disease
Answered by Dr. Prasad 43 minutes later

Thanks for the query.

You said you are on medicines to dissolve blockages apart from insulin, lopressor and a third medication. Aspirin, clopidogrel, warfarin and dicoumarol are the group of drugs commonly prescribed when someone is suspected to have arterial blocks.

If you are on any of the aforementioned drugs, then this bleeding can be attributed to it.

As the bleeding is from broken intestinal blood vessels, one doesn't feel pain. However pain less bleeding and black tarry stools is as much concerning as an acute abdominal pain.

I urge you to report this to your doctor immediately. Stool test to confirm presence of blood along with few other blood tests is in order. Some of your medications need to be stopped.

Hope this information suffices. I will be glad to address your other concerns (if any).

Wish you good health...
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor